# SDR YENA2022060600560

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CRACK INDICATION WAS FOUND ON CONTINUITY FITTING LH LOCATED AT WINDSHIELD CENTER POST, LOWER ATTACHMENT AREA. INTERNAL SIDE; REF AEROMAN WO 2022 116/1, NR 2022-197239. REMOVED AND REPLACED CONTINUITY FITTING AT 2EA) LH AND RH SIDE LOCATED AT CENTER POST LOWER ATTACHMENT AREA, INTERNAL SIDE IAW A320 SRM 51-42-11.
